# SDR EE4Y090203

- Difficulty date: July 30, 2009
- Submitted: July 30, 2009
- Operation: General aviation
- Aircraft: N472BC
- Make and model: Boeing 737219
- Aircraft serial: 23472
- Aircraft time: 55,920 hours, 56,584 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65558891
- Condition: Cracked
- Location: Zone 200
- Part time: 55,920 hours, 56,584 cycles
- Component: .
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE PAX CABIN AT BS 789, STR 17L, UPPER FLANGE WITH CRACK.
